MAUDE Adverse Event Report: Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET WITH TIP PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET WITH TIP PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070620
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an emergency surgical procedure (laparoscopic appendectomy), the surgical team identified a loose piece of rubber in the abdominal cavity.This fragment originated from a puncture in the stopper of the 0.9% nacl irrigation solution bag (ref (b)(4) and batch 25493767) during connection to the stryker ahto irrigation tubing (ref (b)(4), batch unknown).The fragment was retrieved.During the procedure, when a second bag of the same reference number was punctured, the core sampling phenomenon was observed once again.The fragment spilled out with the nacl solution whilst filling a cup.No serious consequences for the patient.Please note, the nacl irrigation solution bag is not a stryker product.It was alleged that this issue occurred when using the stryker ahto tubeset.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
STRYKER AHTO TUBE SET WITH TIP PACKAGING
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25383650
Report Number0002936485-2026-00357
Device Sequence Number10410540
Product Code GCX
UDI-Device Identifier37613327061650
UDI-Public37613327061650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/23/2026
Not provided
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/17/2026
08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown